Alert archive / Rhode Island / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 7, 2012, 4:11 PM EDT for Providence County, Rhode Island. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2012, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 7, 2012, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Boston/Norton, MA
County Providence County, RI
The radar
The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481 WWUS81 KBOX 072011 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT THU JUN 7 2012 MAZ012-013-017-RIZ001-002-072045- NORTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- 411 PM EDT THU JUN 7 2012 AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL OVER NORTH SMITHFIELD...OR ABOUT 4 MILES SOUTHWEST OF WOONSOCKET...MOVING SOUTH AT 25 MPH. * SOME LOCATIONS AFFECTED INCLUDE...LINCOLN...SMITHFIELD...CENTRAL FALLS...PAWTUCKET...NORTH PROVIDENCE...PROVIDENCE...JOHNSTON... SCITUATE...SEEKONK...EAST PROVIDENCE AND CRANSTON. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. && LAT...LON 4201 7163 4203 7142 4178 7130 4173 7169 $$ SIPPRELLO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:50 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 7, 3:50 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EDT THU JUN 7 2012 .SYNOPSIS... UPPER LOW PRESSURE OVER NORTHERN NEW ENGLAND WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. A COLD FRONT MOVES DOWN FROM NORTHERN ONTARIO FRIDAY AFTERNOON WITH MORE SCATTERED SHOWERS AND STORMS. LOW PRESSURE APPROACHES FROM THE GREAT LAKES LATE SATURDAY WITH A THIRD BATCH OF SCATTERED SHOWERS. HIGH PRESSURE THEN BUILDS WITH DRY WEATHER AND MILDER TEMPERATURES FOR THE START OF NEXT WEEK. A COLD FRONT MAY APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ONE FOG BANK IS HOVERING EAST OF THE MASSACHUSETTS COAST...A SECOND ALONG THE SOUTH COAST OF NANTUCKET. THESE MAY PLAY GAMES WITH US THIS EVENING...THE NEW GRIDS WILL HAVE LOWER CEILINGS/VSBYS OVER THE MARINE AREAS...BUT REMAIN EAST OF BOSTON AND THE NORTH SHORE. CONVECTION OVER SOUTHERN NEW ENGLAND HAS PRODUCED NUMEROUS REPORTS OF 1/4 TO 1/2 INCH HAIL. EXPECT THESE TO DIMINISH THIS EVENING ESPECIALLY AS SUNSET APPROACHES. THEN QUIET WEATHER TONIGHT WITH LIGHT WIND AND WET GROUND ALLOWING FOR AREAS OF FOG TO RE- FORM...EVEN LOCALLY DENSE FOG IS POSSIBLE ESPECIALLY ALONG THE SOUTH COAST. TEMPS/MIN TEMPS ARE A BLEND OF MOS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... FRIDAY... AREAS OF FOG POSSIBLE EARLY GIVEN THE WET GROUND AND DEWPOINTS IN THE 50S. THIS SHOULD BURN OFF WITH SUNRISE GIVING ALL AREAS SOME SUN BY LATE MORNING AND EARLY AFTERNOON. TEMPS ALOFT WILL BE 10-11C AT 850 MB...15-16C AT 800 MB. FULL HEATING/MIXING WITH THESE TEMPS WOULD SUPPORT MAX TEMPS AROUND 80 IN THE WARMER SPOTS AND THE UPPER 70S ELSEWHERE. MEANWHILE A COLD FRONT APPROACHES FROM THE NORTHWEST AND THE AIRMASS AHEAD LOOKS RATHER UNSTABLE. ALL MODELS BRING MID LEVEL LAPSE RATES TO BETWEEN 6.5 AND 7.0 WITH THE HIGHEST RATES IN THE BERKSHIRES-VERMONT-NH. TOTALS CLIMB TO 50-55...AND AFTERNOON CAPE 700-1500 J/KG. 850 MB WINDS INCREASE LATE IN THE DAY TO WNW 20-30 KNOTS...AND 500 MB WINDS INCREASE TO NW 35 KNOTS IN THE CT VALLEY REGION LATE IN THE DAY. THE UPPER JET APPROACHES LATE IN THE DAY WITH THE LEFT EXIT REGION ENTERING WESTERN NEW ENGLAND MID TO LATE AFTERNOON AND PROVIDING UPPER VENTING OF THE COLUMN. THIS ALL SUGGESTS CONVECTION...WITH SOME POTENTIAL FOR SEVERE CONVECTION. WE NOTE THAT SPC HAS AREAS NORTH AND WEST OF WORCESTER IN A SLIGHT RISK AREA FOR TOMORROW. WET BULB ZERO HEIGHTS A LITTLE HIGHER THAN TODAY BUT AROUND 8500 FEET...SO SOME LINGERING HAIL POTENTIAL. WE HAVE ADDED WORDING FOR SMALL HAIL AND GUSTY WINDS TO NORTHERN/WESTERN PARTS OF THE FORECAST AREA. FRIDAY NIGHT... CONDITIONS FAVORABLE FOR THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. SUNSET WILL MEAN THE LOSS OF HEATING AND THE UPPER JET AXIS SHIFTS EAST OF US AROUND MIDNIGHT. THE SURFACE COLD FRONT MOVES THROUGH DURING 00Z-06Z. SO EXPECT LINGERING CHANCE OF SHOWERS/TSTMS DURING THE FIRST PART OF THE NIGHT...FOLLOWED BY CLEARING SKIES AFTER MIDNIGHT. TEMPS ARE A BLEND OF MOS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... HIGHLIGHTS... * TEMPERATURES ON THE INCREASE TO AT OR ABOVE AVERAGE. * SHOWERY WX SATURDAY INTO SUNDAY MORNING. * HIGH PRESSURE WILL PREVAIL START OF THE WORK WEEK. CONFIDENCE LEVEL... GOOD CONFIDENCE IN THE FORECAST PACKAGE THIS MORNING. HIGH CONFIDENCE IN MODERATING TEMPERATURES AND THE PATTERN CHANGE FOR NEXT WEEK. MODERATE CONFIDENCE ON PRECIPITATION LOCATION AND TIMING FOR THE WEEKEND AS WELL AS STRONG COLD FRONT FOR MID WEEK AS THERE ARE SLIGHT DIFFERENCES IN THE MODELS. DETAILS... MODELS/PATTERN... 00Z MODEL GUIDANCE IS IN AGREEMENT FOR THE BEGINNING OF THIS FORECAST PERIOD BEFORE DEVIATING BY THE END OF THE WEEKEND. NORTHWEST FLOW WILL PERSIST WITH A SHORTWAVE MOVING THROUGH THE FLOW FRI NIGHT/SAT MORNING. ANOTHER WAVE WILL MOVE THROUGH SAT NIGHT/SUN MORNING...WITH THE 00Z ECMWF MORE AMPLIFIED THAN THE GFS. THIS PLACES LOW ACROSS SOUTHERN NEW ENGLAND WHILE THE GFS IS FARTHER SOUTH. MODELS CONTINUE TO CLUSTER FOR THE AREA. MODELS HAVE SLOWED DOWN ON THE BUILDING OF THE RIDGE...WITH ITS AXIS CROSS NEW ENGLAND BY MONDAY NIGHT/TUES MORNING. THIS RIDGE WILL PERSIST UNTIL EARLY WEDNESDAY MORNING WHERE A SHORTWAVE WILL MOVE THROUGH BRINGING A COLD FRONT BY MID WEEK. MODELS HAVE SLOWED THE TIMING OF THE FRONT DOWN WHILE THE ECMWF IS MORE PROGRESSIVE THAN THE GFS. FRIDAY NIGHT THROUGH SUNDAY... EXPECT CONVECTION TO CONTINUE INTO SATURDAY MORNING AS 850 JET MAX PUSHES THROUGH SOUTHERN NEW ENGLAND. ALTHOUGH INSTABILITY WILL WANE AFTER SUNSET BELIEVE THE JET MAX WILL CONTINUE TO CAUSE ELEVATED CONVECTION DURING THE OVERNIGHT HOURS. SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE AS BULK SHEAR INCREASES OVERNIGHT AND MODEST LAPS RATES REMAIN. WILL CONTINUE TO KEEP AN EYE ON THIS SYSTEM AS IT APPROACHES THE REGION. INSERT THUNDER INTO THE OVERNIGHT PERIOD PER SAID REASONING. WEEKEND SHOWERS ARE STILL A QUESTION AS MODELS DIFFER ON THIS PORTION OF THE FORECAST. SHORTWAVE MOVING THROUGH THE FLOW THAT WILL ALLOW FOR SHOWERY WX EITHER SAT OR SUN. MAIN CONCERN IS THE AMOUNT OF DRY AIR THAT IS MOVING INTO THE REGION PER BUILDING OF THE RIDGE. DECIDED TO CONTINUE WITH ONGOING FORECAST WITH A FEW TWEAKS. TEMPERATURES WILL MODERATE TO THE MID 70S TO LOWER 80S ACROSS THE AREA DURING THE DAY WHILE LOWS WILL DROP TO THE UPPER 50S TO LOWER 60S. CONDITIONS WILL BE COOLER ALONG THE COAST WITH ONSHORE FLOW ON SUNDAY...WITH A SEA BREEZE DEVELOPMENT POSSIBLE. THE WORK WEEK... 00Z MODEL GUIDANCE AND HPC ALL AGREE WITH RIDGING OCCURRING AT THE START OF THE WORK WEEK. HIGH TEMPS WILL BE IN THE LOW TO MID 80S WITH LOWS IN THE LOWER 60S. EXPECT DRY WEATHER TO PREVAIL UP TIL TUESDAY NIGHT WITH A STRONG COLD FRONT MOVING IN AROUND THE WEDNESDAY/THURSDAY TIME PERIOD. SOME MODEL DIFFERENCE STILL ON EXACT TIMING...BUT SYSTEM LOOKS PRETTY DYNAMIC SO HAVE CONTINUED WITH THUNDER MENTIONING. HIGHLIGHTS... && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT REMAINDER OF AFTERNOON...HIGH CONFIDENCE MAINLY VFR BUT WITH SCATTERED SHOWERS/TSTMS AND A CHANCE OF BRIEF MVFR CIGS/IFR VSBYS IN ANY TSTMS. AREAS OF FOG OFF THE MASS NORTH SHORE AND SOUTH OF NANTUCKET...THESE COULD BRING IFR CIGS/VSBYS INTO EITHER AREA DURING THE AFTERNOON. BEST CHANCE WOULD BE AT NANTUCKET. TONIGHT...MODERATE CONFIDENCE CONVECTION DISSIPATES IN THE EVENING. CONDITIONS BECOME VFR EVERYWHERE. LIGHT WIND AND MOIST AIRMASS WILL ALLOW FOR AREAS OF FOG TO DEVELOP OVERNIGHT. SOUTH COASTAL AREAS SHOULD REACH IFR/LIFR CIGS AND VSBYS MIDNIGHT TO SUNRISE. FRIDAY...MODERATE TO HIGH CONFIDENCE AREAS OF IFR EARLY...IMPROVING TO VFR ALL AREAS BY MIDDAY. SCATTERED AFTERNOON SHOWERS/TSTMS DEVELOP ESPECIALLY IN SRN NH/WESTERN MASS/NORTHERN CT...WITH BRIEF LOWER CONDITIONS POSSIBLE. FRIDAY NIGHT...MODERATE TO HIGH CONFIDENCE VFR IN GENERAL...BUT WITH AREAS OF IFR IN LOW CLOUDS/FOG AFTER MIDNIGHT. KBOS TAF...LOW TO MODERATE CONFIDENCE THIS AFTERNOON...MODERATE TO HIGH CONFIDENCE THEREAFTER. MAINLY VFR. SEABREEZE THROUGH EVENING...THEN WINDS BECOME SOUTHWEST. FOG BANK OVER MASSACHUSETTS BAY IS THREATENING TO MOVE ASHORE THIS AFTERNOON BUT WINDS ALOFT ARE NORTH TO NORTHWEST AND MAY JUST HOLD IT OFFSHORE...FORECAST ASSUMES THE LATTER BUT WE ARE WARY OF THE FOG MOVING TO THE SHORE. KBDL TAF...HIGH CONFIDENCE. MAINLY VFR...BUT LOW CHANCE OF MVFR CONDITIONS IN ANY SHOWERS EACH AFTERNOON. ALSO A CHANCE OF IFR IN FOG LATE TONIGHT. OUTLOOK...SATURDAY THROUGH TUESDAY... SATURDAY THROUGH SUN...MODERATE TO HIGH CONFIDENCE. VFR CONDITIONS WILL LIKELY DOMINATE ALTHOUGH BRIEFLY LOWER CONDITIONS ARE POSSIBLE IN ANY SHOWER/THUNDERSTORMS. MON INTO TUES...MODERATE TO HIGH CONFIDENCE IN VFR CONDITIONS. && .MARINE... TONIGHT THROUGH FRIDAY NIGHT...HIGH CONFIDENCE WINDS REMAIN BELOW 25 KNOTS AND SEAS REMAIN BELOW 5 FEET. AREAS OF FOG MAY BE LOCALLY DENSE...ESPECIALLY TONIGHT. SCATTERED SHOWERS/ISOLATED THUNDER THIS EVENING WILL DIMINISH AFTER SUNSET. SCATTERED SHOWERS AND TSTMS AGAIN ON FRIDAY AFTERNOON/EVENING WITH POTENTIAL FOR STRONG GUSTY WINDS. OUTLOOK...SATURDAY THROUGH TUESDAY MODERATE TO HIGH CONFIDENCE. SCT SHOWERS MAY CROSS THE SOUTHERN WATERS ON SAT NIGHT IMPACTING VSBYS. OTHERWISE EXPECT CONDITIONS TO BE BELOW SCA AS HIGH PRESSURE BUILDS ACROSS THE REGION MONDAY INTO TUESDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/DUNTEN NEAR TERM...WTB SHORT TERM...WTB LONG TERM...DUNTEN AVIATION...WTB/DUNTEN MARINE...WTB/DUNTEN
Hazardous weather outlook, Jun 7, 4:18 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 418 AM EDT THU JUN 7 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-080830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 418 AM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON. SOME STORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-080830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 AM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 1:02 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 102 PM EDT THU JUN 7 2012 MAZ005>007-071800- CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-WESTERN ESSEX MA- 102 PM EDT THU JUN 7 2012 AT 1257 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM PRODUCING UP TO HALF INCH HAIL 2 MILES SOUTH OF GROVELAND...OR ABOUT 7 MILES EAST OF LAWRENCE...MOVING SOUTH AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE...BOXFORD...TOPSFIELD... MIDDLETON...HAMILTON...WENHAM AND BEVERLY. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. && LAT...LON 4276 7097 4255 7081 4260 7110 4275 7109 SIPPRELL
Special weather statement, Jun 7, 1:34 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
134 PM EDT THU JUN 7 2012
MAZ005>007-014-015-071815-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX
MA-SUFFOLK MA-WESTERN ESSEX MA-
134 PM EDT THU JUN 7 2012
AT 127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL ALONG
A LINE EXTENDING FROM 2 MILES SOUTHEAST OF TOPSFIELD TO MIDDLETON TO
4 MILES NORTHWEST OF MIDDLETON...OR ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF BEVERLY TO 9 MILES SOUTHEAST OF LAWRENCE TO 6
MILES SOUTHEAST OF LAWRENCE...MOVING SOUTH AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...DANVERS...NORTH READING...
LYNNFIELD...WILMINGTON...PEABODY...READING...WAKEFIELD...
BURLINGTON...LYNN...SAUGUS...SWAMPSCOTT...STONEHAM...WOBURN...
MELROSE...MALDEN...WINCHESTER...REVERE...LEXINGTON...NAHANT...
MEDFORD...EVERETT...CHELSEA...ARLINGTON...CHARLESTOWN...WINTHROP...
EAST BOSTON...CAMBRIDGE...BELMONT AND SOMERVILLE.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
&&
LAT...LON 4264 7092 4246 7089 4245 7093 4243 7092
4243 7090 4241 7091 4242 7094 4245 7095
4241 7098 4234 7095 4235 7099 4233 7103
4243 7131 4265 7109 4266 7103
SIPPRELLSpecial weather statement, Jun 7, 3:33 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
333 PM EDT THU JUN 7 2012
MAZ005-012-013-072000-
CENTRAL MIDDLESEX COUNTY MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
333 PM EDT THU JUN 7 2012
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL ALONG A LINE
EXTENDING FROM FRAMINGHAM TO 2 MILES EAST OF WESTBOROUGH TO 2 MILES
NORTHEAST OF GRAFTON TO 3 MILES NORTHWEST OF GRAFTON TO 5 MILES
NORTHEAST OF AUBURN...OR ALONG A LINE EXTENDING FROM FRAMINGHAM TO 8
MILES SOUTHWEST OF FRAMINGHAM TO 9 MILES EAST OF WORCESTER TO 5 MILES
SOUTHEAST OF WORCESTER TO 2 MILES SOUTHEAST OF WORCESTER...MOVING
SOUTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...FRAMINGHAM...HOPKINTON...
ASHLAND...UPTON...NATICK...GRAFTON...HOLLISTON...SHERBORN...
MILFORD...HOPEDALE...MILLIS...MENDON...MEDWAY...MEDFIELD...DOVER...
BELLINGHAM AND NORTHBRIDGE.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
&&
LAT...LON 4219 7120 4206 7150 4208 7168 4214 7187
4228 7180 4228 7171 4232 7163 4243 7143
SIPPRELLSpecial weather statement, Jun 7, 3:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT THU JUN 7 2012 MAZ017>019-072030- EASTERN PLYMOUTH MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- 342 PM EDT THU JUN 7 2012 AT 338 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL OVER EAST BRIDGEWATER...OR ABOUT 3 MILES SOUTHEAST OF BROCKTON...MOVING SOUTHEAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE...BRIDGEWATER...HALIFAX...PLYMPTON AND MIDDLEBOROUGH. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. && LAT...LON 4193 7071 4185 7100 4204 7103 4208 7094 SIPPRELL
Special weather statement, Jun 7, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT THU JUN 7 2012 MAZ012-013-017-RIZ001-002-072045- NORTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- 411 PM EDT THU JUN 7 2012 AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL OVER NORTH SMITHFIELD...OR ABOUT 4 MILES SOUTHWEST OF WOONSOCKET...MOVING SOUTH AT 25 MPH. * SOME LOCATIONS AFFECTED INCLUDE...LINCOLN...SMITHFIELD...CENTRAL FALLS...PAWTUCKET...NORTH PROVIDENCE...PROVIDENCE...JOHNSTON... SCITUATE...SEEKONK...EAST PROVIDENCE AND CRANSTON. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. && LAT...LON 4201 7163 4203 7142 4178 7130 4173 7169 SIPPRELLO
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:02 PM EDT | Special Weather Statement | BOX | Essex | 58 min |
| Jun 7, 1:34 PM EDT | Special Weather Statement | BOX | Suffolk | 41 min |
| Jun 7, 3:33 PM EDT | Special Weather Statement | BOX | Middlesex | 27 min |
| Jun 7, 3:42 PM EDT | Special Weather Statement | BOX | Plymouth | 48 min |
| Jun 7, 4:14 PM EDT | Special Weather Statement | BOX | Bristol | 61 min |
| Jun 7, 4:49 PM EDT | Special Weather Statement | BOX | Bristol | 56 min |
| Jun 7, 4:44 PM EDT | Special Weather Statement | BOX | Washington | 46 min |
| Jun 7, 5:01 PM EDT | Special Weather Statement | BOX | 44 min | |
| Jun 7, 6:20 PM EDT | Special Weather Statement | BOX | 55 min | |
| Jun 7, 4:25 PM EDT | Special Weather Statement | BOX | Hillsborough | 50 min |
Nearby
Special Weather Statements in Rhode Island, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.